# SDR ASAA2022102540481

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 2,847 hours, 850 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160683
- Part serial: 6321606810342
- Condition: Faulted
- Location: Lt Wing
- Part time: 2,856 hours, 852 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, SELECTED WING ANTI-ICE SWITCH ON AND L VALVE LIGHT ILLUMINATED. TURNED WING ANTI-ICE SWITCH OFF AND LIGHT WENT OUT. IT OCCURRED AS WE WERE DESCENDING THROUGH 9,000' FEET. GROUNDED - YES. REMOVED AND REPLACED L WING ANTI-ICE VALVE REF B737-9 AMM 30-11-11.
